I am on wellbutrin, lexapro and topomax and want to take mega-t green tea supplement for weight loss which has guarana in it. I am wondering if it interacts with any of the drugs I am taking?
2 Oct 2009
There are no known interactions between Guarana and any of Wellbutrin, Lexapro or Topamax. (A few interactions between the others - please see link below for detailed information - but if you have been taking the other 3 for a while and haven't had any problems then it should be okay).
- Lexapro Drug Information
- Wellbutrin Drug Information
- Green Tea Drug Information
- Guarana Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 Jan 2010
Also took a metabolic supplement whose main ingredient was green tea. It took about a month but I did have a severe allergic reaction with hives ...
2 answers • 17 Sep 2010
I am a 39yr old female and was diagnosed 2months ago with Cholestrol. It is hereditary and diet and excersice will not solve it, only better it, but ...
1 answer • 25 Nov 2010
I did not quit cold turkey, but weened myself off as directed. Has anyone experienced weight GAIN instead of losing it when quitting? I understand ...
2 answers • 12 Sep 2011
I take Wellbutrin XL 300 once per day. I am trying to lose some weight and thought that in addition to going to the gym and portion control, the ...
1 answer • 22 Jan 2014